# SDR AALA20030624

- Difficulty date: June 1, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- Engine: Pwa JT8D217C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3843017
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1325 - EN ROUTE, AUS-DFW, LEFT ENGINE FAILED DURING CLIMB-OUT PASSING 11,000 FEET.  NO OTHER INDICATIONS OF DAMAGE, INSTRUMENTS OR VISUAL.  RESTARTED LEFT ENGINE OPERATION NORMAL FOR REMAINDER OF FLIGHT.  LANDED DFW WITHOUT INCIDENT.  REPLACED LEFT ENGINE FUEL PUMP AND FUEL CONTROL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
